Severe reaction on Lariam after 1 pil, still the same after 6 months, unable to work, it put me in a total anxiety disorder.
Hi, hopefully this response will alert you.
How are you doing now? Lariam definitely can affect you for over a year, it is widely known that it can permanently damage people, although many people get over these adverse reactions given enough time. I've had similar issues after taking lamisil (an antifungal). I hope you're either better or improving, and I hope you've received help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer from interaction effects of taking lariam and quinine. What should I do to get rid of these
Posted 1 Sep 2009 • 2 answers
Posted 27 Oct 2009 • 2 answers
Lariam - I have had terible side effects from taking Larium to prevent malaria while in Africa. One?
Posted 28 Dec 2010 • 1 answer
Posted 22 Apr 2012 • 1 answer
Posted 16 Nov 2015 • 1 answer